Mathematical Methods in the Applied Sciences

Cover image for Vol. 41 Issue 4

Editor-in-Chief: Wolfgang Sprößig

Impact Factor: 1.017

ISI Journal Citation Reports © Ranking: 2016: 108/255 (Mathematics Applied)

Online ISSN: 1099-1476

Recently Published Issues

See all

Author Guidelines: New article type

New article type for 2018!

Letters is a new section dedicated to publishing short papers addressing new ideas and opinions in Mathematical Methods in the Applied Sciences to facilitate the rapid dissemination of novel research ideas. Further information can be found in the Author Guidelines.

Author Guidelines

SEARCH

SEARCH BY CITATION